I was diagnosed with er/pr +ve hormones, Her2 +ve herceptrin left breast cancer. I have just finished a cause of chemotherapy of 18weeks in total, that is one day with three weeks off. Drugs used were flurouracil, eprubricin, cycloysphamide and dexamethazone. At present I am on tamoxifen. My question is this. I have started radiotherapy every day for four weeks but am not sure of how much radiation is used. I believe a clincal trial has been done on the cosmetic side of radiation thus perhaps cutting down the amount of days and months for the treatment. Could you tell me if this trial, which I know can be found on the Medical Launcet web site will be used as I have asked if I am on it. I go to the radiotherapy dept in reading uk. Also, what are the possible side effects to the lungs as my treatment is on the right breast.
Thanks you for your help.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.